ReVIDA® Recovery States Fentanyl Causes Seizures
Fort Sanders, Tennessee -
Knoxville, TN - ReVIDA® Recovery addressed that the consumption of fentanyl can cause seizures. This especially happens when the person overdoses on fentanyl. When too much fentanyl causes the brain to lose too much oxygen, it’s known as hypoxia. The brain then shocks itself back to function, creating a seizure. These can create problems such as issues with vision or hearing, problems with balance and coordination, vegetative states, and issues with writing and speaking.
“Fentanyl attaches to opioid receptors that are located throughout the body. Because of this, an overdose has the potential to affect almost every important area of the body,” the article says.
Some areas of the body that are impacted by consuming too much fentanyl include the brain, heart, blood, and respiratory system. The brain is impacted because of the hypoxia which creates seizures. The heart is impacted as a chain reaction to the brain being impacted. When the brain doesn’t have enough oxygen, the heart slows down. Heart attacks can also happen at this point.
The blood becomes impacted by fentanyl because as the bloodstream becomes overloaded with fentanyl, veins begin to collapse. As everything begins to slow down, so does the respiratory system. It can start to fill with liquid, causing the person experiencing this to choke or foam at the mouth.
What many people might think a seizure looks like is not always the case. While it is possible for someone having a seizure to thrash around, they will likely be staring off into space or be unresponsive. To determine if someone is having a seizure due to a fentanyl overdose, it is best to look for other signs of a fentanyl overdose. These signs include clammy and pale skin, blue fingernails, and gurgling noises.
“If you notice any of these signs, it’s important to call 911 immediately. Fentanyl overdose is reversible using the medication Narcan® (naloxone), and it’s something first responders can bring to your location. If you or someone you care about is using opioids recreationally, it’s also a good idea to keep Narcan® (naloxone) available. It can be purchased online without a prescription. If you’re concerned about the legal repercussions of having illicit fentanyl in your possession, remember that Tennessee has a law that keeps you safe from persecution if you’re attempting to get medical help for anyone experiencing an overdose,” the article continues.
Treatment for fentanyl use disorder is always possible, no matter how long a person has used fentanyl or how difficult it is to stop using fentanyl. Stopping fentanyl should be done under the supervision of a medical professional to ensure that the person is being monitored and to increase comfort levels during the challenging period. Treatment can involve medication-assisted treatment (MAT) which uses Suboxone® (buprenorphine) to reduce cravings in addition to outpatient individual and group therapies. These therapies help people learn their thought patterns and healthy coping skills that will make recovery more successful.
ReVIDA® Recovery helps people reclaim their lives from opioids. With several locations throughout eastern Tennessee and western Virginia, people can seek help close to home. They can also provide personalized assistance that helps people reclaim their lives. These include assistance with finding a job, applying for aid, housing services, CPS, and court letters.
Those who wish to learn more about ReVIDA® Recovery and their various treatment options can call them at 423-631-0432 or visit their website.
For more information about ReVIDA Recovery® Knoxville, contact the company here:
ReVIDA Recovery® Knoxville
2001 Highland Ave
Knoxville, TN 37916